# SDR FDKA200612352

- Difficulty date: December 7, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 14,596 hours, 13,378 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

FDM 9961 ATL-MCO (1219 PHX LCL).  BLEED 1 LEAK MESSAGE AND SMOKE IN THE CABIN WITH APU BLEED ON.  MX OPS CHECKED SYSTEM AND OPS CHECKED GOOD.
